constipated….


apologies.

if you are of a sensitive disposition, do NOT read on.constipation

we ALL know it.

my granny used to reckon “go way up and sit on the toilet for a while” cured MOST illnesses.

i remember constipation – was worse than appendicitis.

I even remember IBS when i had a bout af this after my very large second baby was born…that was lurching from cramps of constipation, to cramps of diarrhoea, to diverticulitis when your inners became inflamed..

but THIS doesn’t feel like that.

i know that NOTHING has “COME TO PASS” in about a week now.

i know that last Friday i fl a few stabbing pains in my right hand side – a few involuntary noises as you yelp with those.

i know that my weekly “being good with food” weigh in was on Friday last and i wasn’t happt as i knew then i hadn’t pooped in days

since my foramen magnum decompression revealed i made to much Cerebral spinal fluid as a norm, i was “plumbed” and fitted with a VP-shunt.

voila….shuntthis shunt since it was fitted has a mind of its own.

i have grown strangely accustomed to knowing that its long free tail has certain freedom in my peritoneal cavity…and that at times it feels like it hits a nerve – those yelping noises…or at time hits like a sharp stitch of wind – again an involuntary ow moment. There are even rare occasions where i feel it’s in an uncomfortable space, and i find myself lifting up my tummy at that place, willing it to move, or in bed lying on the other side – hoping gravity will work with me in moving it.

BUT…

i do not feel constipated in my tummy.

i DO HAVE some symptoms and signs:

  • my tummy on the right hand side feels bloated
  • i have what i think is increased intracranial pressure headaches – you do find yourself starting to name them!
  • i feel much MORE nauseous than my usual dizzy/nauseous
  • i have no real PAIN in my tummy
  • i feel no urge to push!

but i have a cocktail of pills which can ALL individually make problems…codeine…tramadol….morphine…

and yet this week, i am taking lactulose, i take SENNA since having the shunt so that my tummy has no probs…and now am back on the dreaded nuclear style movicol..and still nothing has come to pass.

Am now wondering if my  shunt is involved in the problem…

waiting to chat my doctor…

 

 

 

Advertisements

3 comments

  1. sounds like the opioids that you’re prescribed may be adding to the problem quite majorly… I don’t know how things are going with you now but perhaps consider trying a treatment like methylnaltrexone for the opioid-induced-constipation?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s